ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Heemels, W P M H and Kundu, A and Daafouz, J (2017) On Lyapunov-Metzler Inequalities and S-Procedure Characterizations for the Stabilization of Switched Linear Systems. In: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 62 (9). pp. 4593-4597.

This list was generated on Wed Feb 19 21:22:58 2020 IST.